Buium, Alexandru

P-jets of finite algebras. I: $p$-divisible groups

Doc. Math., J. DMV 18, 943-969 (2013)

Summary

Summary: $p$-jets of finite flat maps of schemes are generally neither finite nor flat. However, for $p$-isogenies, and in particular for $p$-divisible groups, this pathology tends to disappear «in the limit". We illustrate this in the case of $G_m$, elliptic curves, and formal groups of finite height.

Mathematics Subject Classification

14, L, 05, 13, K

Keywords/Phrases

formal groups, p-divisible groups, Witt vectors

Downloads